# SDR DALA12002173128

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SLOPE PANEL 131DG DAMAGED AND DELAMINATED.  FABRICATED NEW SLOPE PANEL 131DG PER DWG 3D25-40532.  DAMAGE DIM: 3.0 BY 1.0.
